Additional Metadata
Keywords hop-count analysis, localization, location verification, non-homogeneous Poisson distribution, One-dimensional wireless ad-hoc networks
Persistent URL dx.doi.org/10.1109/JSAC.2015.2430280
Journal IEEE Journal on Selected Areas in Communications
Citation
Ataei, M.R. (Mohammad R.), Kunz, T, & Banihashemi, A. (2015). Localization and Location Verification in Non-Homogeneous One-Dimensional Wireless Ad-Hoc Networks. IEEE Journal on Selected Areas in Communications, 33(7), 1304–1316. doi:10.1109/JSAC.2015.2430280